# SDR 98ZZZX3236

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N912CP
- Make and model: Bbavia 7GCB
- Aircraft serial: 165
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Rod
- Condition: Broken
- Location: Rt Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS BEING OPERATED FROM THE FRONT SEAT WITH 2 PEOPLE ON BOARD WHEN THE AIRCRAFT VEERED TO THE LEFT DURING LANDING ROLL OUT AND GROUND LOOPED.  POST-ACCIDENT INVESTIGATION REVEALED THE RT FORWARD BRAKE SYSTEM HAD FAILED.  THIS OCCURRED WHEN THE CONTROL ROD ATTACHMENT POINT LOCATED ON THE RT AFT PEDAL, BROKE OFF.  'BOTH RT PEDALS ARE INTERCONNECTED BY A CONTROL ROD'.  THE AFT BRAKE PEDAL APPEARS TO HAVE PREVIOUS STRESS TYPE CRACKS WHERE THE CONTROL ROD ATTACHES AND ON THE PEDAL PIVOT END.
